A bilinear estimate and its application to a quadratic nonlinear Klein-Gordon equation in two space dimensions

Nakao Hayashi, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We study the existence of the wave operators for the nonlinear Klein-Gordon equation with quadratic nonlinearity in two space dimensions u=λu2, (t,x)∈R×R2. We prove existence of wave operators in lower order Sobolev spaces by using estimates of bilinear operators associated with Klein-Gordon equation.

Original languageEnglish
Pages (from-to)1971-1994
Number of pages24
JournalJournal of Functional Analysis
Volume270
Issue number6
DOIs
Publication statusPublished - 2016 Mar 15
Externally publishedYes

Keywords

  • Bilinear estimates
  • Nonlinear Klein-Gordon equations
  • Quadratic nonlinearity
  • Two space dimensions

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'A bilinear estimate and its application to a quadratic nonlinear Klein-Gordon equation in two space dimensions'. Together they form a unique fingerprint.

Cite this